# SDR P5CA9600376

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE CLAMP MOUNTING BRACKET IS CRACKED FOUR INCHES FORWARD OF R-RAIL AT 6 O'CLOCK POSITION.  FABRICATED NEW BRACKET AND INSTALLED IAW MM 70-50-00.
